RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 2, Pages 54–68 (Mi mm344)  

This article is cited in 2 scientific papers (total in 2 papers)

Parameters adaptation mechanisms in ecological models

V. G. Il'ichev

Rostov State University

Abstract: On the base of the theory of biological competition the mechanismes models of population parameters adaptation are proposed. The ecology-evolutionary models of small dimensionality are constructed. In this models the variables dynamics and the parameters adaptation are tracked simultaneously. This approach is used for the construction of algae's evolutionary – stable parameters under the periodical changing temperature.

Full text: PDF file (1431 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 12.05.2003

Citation: V. G. Il'ichev, “Parameters adaptation mechanisms in ecological models”, Matem. Mod., 16:2 (2004), 54–68

Citation in format AMSBIB
\Bibitem{Ilj04}
\by V.~G.~Il'ichev
\paper Parameters adaptation mechanisms in ecological models
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 2
\pages 54--68
\mathnet{http://mi.mathnet.ru/mm344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2060486}
\zmath{https://zbmath.org/?q=an:1045.92044}


Linking options:
  • http://mi.mathnet.ru/eng/mm344
  • http://mi.mathnet.ru/eng/mm/v16/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Il'ichev, VG, “Parameters adaptation in the populations models”, Zhurnal Obshchei Biologii, 66:2 (2005), 171  mathscinet  isi
    2. V. G. Ilichev, “Vypuklye struktury v modelyakh ekologii”, Matem. modelirovanie, 19:4 (2007), 90–102  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:365
    Full text:121
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019